# SDR CALA2013090991097

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 47,959 hours, 10,178 cycles
- Engine: Pwa PW4077
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 8220334002
- Part serial: 88
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER L THE LT RADIO ALTIMETER OUTPUT IS LOST, INACCURATE, OR INTERMITTENT.  REPLACED LT RADIO TRANSCEIVER.  OPERATIONS CHECKED GOOD.
